# SDR CALA2025090208342

- Difficulty date: August 30, 2025
- Submitted: September 2, 2025
- Operation: Air carrier
- Aircraft: N77066
- Make and model: Boeing 767424ER
- Aircraft serial: 29461
- Aircraft time: 92,173 hours, 14,650 cycles
- System (JASC): 4930 · APU Engine Fuel and Control
- Part: Fuel Sys
- Condition: Leaking
- Location: Apu
- Stage of operation: NR
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

CREW REPORTS FUEL SMELL IN CABIN. FUEL FOUND LEAKING FROM APU COPMARTMENT. APU FUEL CONTROLLER LEAKING AT SURGE CONTROL VALVE SUPPLY AND RETURN LINES. REMOVED SUPPLY LINES TO IGV ACTUATOR, FUEL FLOW DIVIDER, AND SCV REF AMM TASK 49-31-01-004-001-001. FOUND PACKINGS TO SUPPLY AND RETURN LINES DAMAGED. REPLACED PACKINGS REF AIPC 49-31-00-02 AND REINSTALLED LINES. NO LEAKS NOTED.PARTS USED: 00-0596-3-1775, QTY :1 00-0586-3-0518, QTY :1 OPERATED APU AND PACKS FOR 30 MINS. NO LEAK NOTED AND ODOR IN CABIN DID NOT RETURM.
